# SDR HEEA0013677

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407312100101
- Condition: Loose
- Location: Yoke
- Part time: 196 hours
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND CLICKING NOISE EMINATING FROM TRUNNION CLAMP RING AREA.  SUSPECT TRUNNION BEARING LOOSE IN YOKE, CAUSING NOISE WHEN BLADES ARE FLAPPED.  MORE NOTICEABLE AFTER FLIGHT WHEN WARM, NOISE DIMINISHES AS YOKE COOLS. REPAIRED AND INSPECTED BY OVERHAUL SHOP.
